Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'exercise'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 5 results

  1. So, i have more than a year excerzicing, i lost in the beginning like 10 kilos or more. But this past months ive loosing my motivation ans starting gaining belly fat, in part due to my anxious eating i accept it. Right now im always tortured by the fact that im getting more fat againg even if people around me say that no, im convinced i am, also if i dont feel the nergy to exercise one day or i cant exercise for whaterver reason that day i feel like crap, obssesed about the fact that i didnt exercise and that im going to get even more fat. Its hell, also it mixes whit the fact that im quitting smoking and i have other obsessions and also depression. Im feeling very bad, i feel whitout energy and motivation, the girl i was going out decided that i was so "good" for her that she changed me for a 13 years older guy. I wish i could be in a country where i can acces more different drugs for my treatment but in this God forgotten country south to the USA they dont give you new medications or alternative treatments. I really need help.
  2. Hi - I currently take a combination of Lamictal (150 mg) and Depakote ER (500 mg) to treat Bipolar II Disorder. The other meds I take (in my sig.) I have been on for years. This recent combination helps me stay stable and has allowed me to feel the best I've ever felt since starting medication in 2009. The problem: when I exercise, it seems my body can't regulate itself; I get extremely overheated and dehydrated, dizzy, lightheaded, nauseas, and shakey. I have been on many psych meds known to cause these issues (Seroquel XR, Zyprexa, stimulants, etc.) and have never experienced this while working out. Does anybody take a combo of Lamaictal and Depakote, or either of these meds by themselves (or even another AED mood stabilizer) and experience these kinds of effects during physical exertion? Its really, really bothersome and interferes with my overall health, but I'm nervous to discontinue either med, as I feel like their synergy has brought me to stable levels and I'm afraid of relapse. My doctor knows about the side effect, and said to drink plenty of water...no such luck. Any ideas or input?
  3. Ok , so as all of you know, weight can suck.. either you lose too much or you gain too much.. it blows. I increased my Prozac and noticed the weight was going up each week. so i lowered it a few weeks ago.. i no longer am gaining weight, maybe it's because i have more energy. anyway.. i have been working out and dieting now, my anxiety with that is.. i have a fear of fainting, so i am always worried i am not eating enough and then my mind races like OMG EAT SOMETHING YOU ARE GOING TO FAINT!! i can't tell if it's anxiety or if i really am hungry?i have been eating under 1350 calories a day and going on fast walks everyday. but if every time i panic and eat.. there goes the whole trying to diet? BOOO has anyone ever felt like this? i was 141 last sunday i am now 137 today. so we will see if the pounds keep coming off *crosses fingers*
  4. Recently I changed my diet drastically to around 800 calories in hopes to lose weight rather quickly. I know this isn't what people suggest I do - but I'm doing it anyway. I think this has happened in the past but I never noticed it until now... I think changing my diet so abruptly sends me into mania/hypomania. I have been stable for a couple weeks now and as soon as I changed my diet my sleep changed, my energy changed, many characteristics that suggest I'm headed toward mania are present. Has anyone else noticed abrupt changes in diet to induce mood shifts? I think as I am now medicated and I haven't in the past, the mania/hypomania is kept at bay. But still, I notice the symptoms.
  5. Are there some people that have bipolar and did/do fitness like weight training in a GYM? I have done it (weight training) for 4 years at a GYM when I was more stable. I remember a day that there where photo models in the gym and 3 bodyguards for making pictures of a magazine. They were laughing with me and my friend when we were training, because we are all skinny on first side. Then I did as action->reaction I taken a dumbbell with 25 kg, 2 of the 3 bodyguards wanted to intimidate us so did did it also, but they almost fell on the ground with it. Now my friend and I where laughing, then they were gone fast.
×
×
  • Create New...